# SDR AALA201812176003

- Difficulty date: December 15, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 18,773 hours, 7,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A571251
- Condition: Corroded
- Location: Bs 1016-1018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT AFT GALLEY SHEAR WEB,  BETWEEN BS 1016 AND 1018,  LBL 28 AND LBL 30.  REPAIRED THE SHEAR WEB IAW EA 287821.
